Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the braid groups of $E^2$ and $S^2$


Authors: Edward Fadell and James Van Buskirk
Journal: Bull. Amer. Math. Soc. 67 (1961), 211-213
DOI: https://doi.org/10.1090/S0002-9904-1961-10570-3
MathSciNet review: 0125578
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. Chow, On the algebraic braid group, Ann. of Math. vol. 49 (1948) pp. 654-658. MR 26050
  • 2. E. Fadell and L. Neuwirth, Configuration spaces, to appear. MR 141126
  • 3. R. H. Fox and L. Neuwirth, The braid groups, to appear.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1961-10570-3

American Mathematical Society